MathSciNet Relay Station
MathSciNet bibliographic data
MR2187300 68W40 (60K15 60K20 68P05 90B15)
Mohamed, Hanène; Robert, Philippe A probabilistic analysis of some tree algorithms. Ann. Appl. Probab. 15 (2005), no. 4, 2445–2471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement